Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Year old baby has tuberculosis. Used refampicin and isoniazid. Curable? Harmful?

hi madam good morinig im subbu i have 1 year boy(baby), he had a tuber culosys, then we use refampicin and isoniazid tab by the consult of pediatrician ,by TB was found the mentux method its 15mm length, it is completely curable or not and it is any effective of babys future, and we follow the precautions, plz plz kindly tell me, thanking you
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hello subbu,
I am highly concerned for your child having tuberculosis. If your child is having TB, then it should be treated with combination of rifampicin, isoniazid, pyrazinamide, and ethambutol according to RNTCP guidelines. Do not worry, as TB is completely curable disease and it has no future concerns regarding child health. It is better to again consult your pediatrician and confirm the above drug regimen. Your child will be very well soon. Thank you
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor